# SDR IPXA2022092056797

- Difficulty date: September 23, 2021
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64257
- Aircraft time: 16,579 hours, 2,431 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146U62017
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR OUTER SKIN DAMAGE AT EXISTING REPAIR NEAR STA 1830 BETWEEN S-23L AND S-24L ALL JOB STEPS COMPLETED IAW EO-81676-REQ2
